# SDR SWIA202054242

- Difficulty date: October 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK ABOVE FLOOR HAS CORROSION BETWEEN APPROXIMATELY FS 409+112 AND FS 449.85, MARKED.  C-CHECK RO 11/21/2020.  INSTALLED SIDE SEAT TRACK BETWEEN FS 409+112-FS 449.85 WITH NEW P/N 601R38312-29, REF CRJ200 AMM.
